# SDR FDEA201306031179

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5378193620200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK UPPER SURFACE DAMAGED, FR 31, Y1456-Y1959.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 107, CARGO TRACK REPLACED IAW SRM 51-40-21.
